MathSciNet Relay Station
MathSciNet bibliographic data
MR873655 32G20 (14C30 14L32 32C42)
Danilov, V. I.; Khovanskiĭ, A. G. Newton polyhedra and an algorithm for calculating Hodge-Deligne numbers. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 50 (1986), no. 5, 925–945.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement